| Model Number |
175710535 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/15/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint (b)(4).(b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Depuy synthes received a voice mail from (b)(6) sales rep, reporting that during a laminectomy procedure on (b)(6) 2018 metal pieces of device (b)(4) broke off in the patient.He stated that this came from the teeth.The surgery was completed successfully and patient was not harmed.The surgeon was upset that this occurred.Synthes created (b)(4) for the documentation of this complaint.